MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT
Catalog Number 0006400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support reviewed customer emailed test well image screenshots on 03oct2017 which appeared visually to support the erroneous abo mistype.
 
Event or Problem Description
On 03oct2017, a customer site reported an unexpected negative well result when using anti-a (murine monoclonal) series 1 on a galileo neo instrument, when tested on (b)(6) 2017, which led to an abo mistype.

Brand Name
ANTI-A (MURINE MONOCLONAL) SERIES 1
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6979688
Report Number1034569-2017-00287
Device Sequence Number10792742
Product Code KSZ
UDI-Device Identifier10888234000525
UDI-Public10888234000525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
102691/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/27/2019
Device Catalogue Number0006400
Device Lot Number101835
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1